MathSciNet Relay Station
MathSciNet bibliographic data
MR553351 (80m:65034) 65F15
Veselić, K.; Wenzel, H. J. A quadratically convergent Jacobi-like method for real matrices with complex eigenvalues. Numer. Math. 33 (1979), no. 4, 425–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement